Home Business Problems that may occur if allergy medicine is used for a long time in the nose, eyes or throat

Problems that may occur if allergy medicine is used for a long time in the nose, eyes or throat

by endroar

Many people regularly take anti-allergy medicines due to various problems like sneezing, coughing, cold, eczema, allergies etc. Stopping the medication only increases the incidence of their allergies. But taking this medicine for months or years can cause some problems:

  • As the effectiveness of the drug decreases, more drugs are needed than needed. A kind of addiction to the drug is formed. Some people gain weight. Many also suffer from memory loss.

  • Many people have been using anti-allergy medications for a long time in the nose, eyes or throat. Blood pressure may increase as a result. May have severe headache. Many suffer from insomnia. The risk of suffering from mental instability also increases. Apart from this, increased eye pressure increases the tendency of glaucoma.

  • The use of anti-allergy drugs on the skin causes thinning of the skin. Many lose their skin color.

  • Steroids are sometimes used as anti-allergy medications. Long-term use of steroids increases the risk of fungal infections. Many people develop gastric inflammation. Some develop bone loss. There is also evidence of weight gain. Prolonged use of steroids increases the risk of developing diabetes. The immunity of the body decreases.

source

related posts

Leave a Comment